MathSciNet Relay Station
MathSciNet bibliographic data
MR1381372 (97a:76093) 76M25 (76D05)
Han, Houde; Bao, Weizhu An artificial boundary condition for two-dimensional incompressible viscous flows using the method of lines. Internat. J. Numer. Methods Fluids 22 (1996), no. 6, 483–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement